# SDR UPS97824162

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2641455
- Condition: Corroded
- Location: Bs  8-70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LONGERON 30R FS 8 TO 70 CORRODED BEYOND ALLOWABLE LIMITS.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT LONGERON IAW SRM 51-3-1, 51-3-0, 51-1-21 AND DWG 2641455.
